# SDR AALA20161123027

- Difficulty date: November 17, 2016
- Submitted: November 23, 2016
- Operation: Air carrier
- Aircraft: N434AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49452
- Aircraft time: 884,973 hours, 41,920 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Obstructed
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN`S SLIDING WINDOW WILL NOT OPEN OR SLIDE BACK.  FOUND INSIDE WINDOW TRIM BLOCKING OPENING OF WINDOW. WINDOW OPERATES NORMALLY WITH TRIM REMOVED.  INSTALLED WINDOW TRIM IAW AMM 25-11-00.  OPS CHECKED GOOD.
